American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Haiyong Wang, Daan Huybrechs and Stefan Vandewalle. Explicit barycentric weights for polynomial interpolation in the roots or extrema of classical orthogonal polynomials. Math. Comp.
Abstract, references, and article information
View Article: PDF

[2] M. C. De Bonis and G. Mastroianni. Numerical treatment of a class of systems of Fredholm integral equations on the real line. Math. Comp. 83 (2014) 771-788.
Abstract, references, and article information
View Article: PDF

[3] Georges Klein. An Extension of the Floater--Hormann Family of Barycentric Rational Interpolants. Math. Comp. 82 (2013) 2273-2292.
Abstract, references, and article information
View Article: PDF

[4] Ziqing Xie, Li-Lian Wang and Xiaodan Zhao. On exponential convergence of Gegenbauer interpolation and spectral differentiation. Math. Comp. 82 (2013) 1017-1036.
Abstract, references, and article information
View Article: PDF

[5] Bin Han and Xiaosheng Zhuang. Algorithms for matrix extension and orthogonal wavelet filter banks over algebraic number fields. Math. Comp. 82 (2013) 459-490.
Abstract, references, and article information
View Article: PDF

[6] Guo Ben-yu, Sun Tao and Zhang Chao. Jacobi and Laguerre quasi-orthogonal approximations and related interpolations. Math. Comp. 82 (2013) 413-441.
Abstract, references, and article information
View Article: PDF

[7] Georg Berschneider, Wolfgang zu Castell and Stefan J. Schrödl. Function spaces for conditionally positive definite operator-valued kernels. Math. Comp. 81 (2012) 1551-1569.
Abstract, references, and article information
View Article: PDF

[8] Bin Han and Rong-Qing Jia. Optimal $C^2$ two-dimensional interpolatory ternary subdivision schemes with two-ring stencils. Math. Comp. 75 (2006) 1287-1308. MR 2219029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] H. S. Jung. Hermite and Hermite--Fejér interpolation for Stieltjes polynomials. Math. Comp. 75 (2006) 743-766. MR 2196990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] O. Kounchev and H. Render. Polyharmonic splines on grids $\mathbb{Z}\times a\mathbb{Z}^{n}$ and their limits. Math. Comp. 74 (2005) 1831-1841. MR 2164099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Bin Han, Thomas P.-Y. Yu and Yonggang Xue. Noninterpolatory Hermite subdivision schemes. Math. Comp. 74 (2005) 1345-1367. MR 2137006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Francis J. Narcowich, Joseph D. Ward and Holger Wendland. Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting. Math. Comp. 74 (2005) 743-763. MR 2114646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Richard D. Neidinger. Directions for computing truncated multivariate Taylor series. Math. Comp. 74 (2005) 321-340. MR 2085414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Xingping Sun. Strictly positive definite functions on the unit circle. Math. Comp. 74 (2005) 709-721. MR 2114644.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Bin Han, Thomas P.-Y. Yu and Bruce Piper. Multivariate refinable Hermite interpolant. Math. Comp. 73 (2004) 1913-1935. MR 2059743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Scott N. Kersey. On the problems of smoothing and near-interpolation. Math. Comp. 72 (2003) 1873-1885. MR 1986809.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jungho Yoon. $L_p$-error estimates for ``shifted'' surface spline interpolation on Sobolev space. Math. Comp. 72 (2003) 1349-1367. MR 1972740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Robert Schaback and Holger Wendland. Inverse and saturation theorems for radial basis function interpolation. Math. Comp. 71 (2002) 669-681. MR 1885620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] M. C. De Bonis, B. Della Vecchia and G. Mastroianni. Approximation of the Hilbert Transform on the real line using Hermite zeros. Math. Comp. 71 (2002) 1169-1188. MR 1898749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Marek Beska and Karol Dziedziul. Saturation theorems for interpolation and the Bernstein-Schnabl operator. Math. Comp. 70 (2001) 705-717. MR 1677470.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] M. D. Buhmann. A new class of radial basis functions with compact support. Math. Comp. 70 (2001) 307-318. MR 1803129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Kurt Jetter, Joachim Stöckler and Joseph D. Ward. Error estimates for scattered data interpolation on spheres. Math. Comp. 68 (1999) 733-747. MR 1642746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Zhongying Chen, Charles A. Micchelli and Yuesheng Xu. A construction of interpolating wavelets on invariant sets. Math. Comp. 68 (1999) 1569-1587. MR 1651746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Thomas Bloom and Jean-Paul Calvi. A continuity property of multivariate Lagrange interpolation. Math. Comp. 66 (1997) 1561-1577. MR 1422785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Knut Mørken and Karl Scherer. A general framework for high-accuracy parametric interpolation. Math. Comp. 66 (1997) 237-260. MR 1372007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Amos Ron and Xingping Sun. Strictly positive definite functions on spheres in Euclidean spaces. Math. Comp. 65 (1996) 1513-1530. MR 1370856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Carl de Boor. On the Sauer-Xu formula for the error in multivariate polynomial interpolation. Math. Comp. 65 (1996) 1231-1234. MR 1344609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Walter Gautschi and Shikang Li. On quadrature convergence of extended Lagrange interpolation. Math. Comp. 65 (1996) 1249-1256. MR 1344613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] R. C. Gayle and J. M. Wolfe. Unicity in piecewise polynomial $L^1$-approximation via an algorithm . Math. Comp. 65 (1996) 647-660. MR 1333314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Ewald Quak. Trigonometric wavelets for Hermite interpolation . Math. Comp. 65 (1996) 683-722. MR 1333324.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2